MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN-VC; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN-VC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VOCSN-VC PRO, ENGLISH
Medical Device Problem Codes Connection Problem (2900); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the ventilator was evaluated by ventec where the reported issue of it being unable to maintain peep (positive end expiratory pressure), having low exhaled tidal volume (vte) levels and displaying a patient circuit disconnect alarm were all confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was observed through functional and performance testing.The investigation determined that the root cause of the reported issues was the ift.
 
Event or Problem Description
It was reported that the device needed service.During the device evaluation, ventec observed that the ventilator was unable to maintain peep (positive end expiratory pressure), that its exhaled tidal volume (vte) levels were low and that it was displaying a patient circuit disconnect alarm.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d1, brand name, of the initial medwatch report stated: vocsn.Section d1, brand name, of the initial medwatch report should have stated: vocsn-vc.Section d4, model #, of the initial medwatch report stated: prt-00900-001.Section d4, model #, of the initial medwatch report should have stated: vocsn-vc pro, english.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated:(b)(4).

Brand Name
VOCSN-VC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key18744562
Report Number3013095415-2024-00160
Device Sequence Number20460403
Product Code CBK
UDI-Device Identifier00855573007433
UDI-Public(01)00855573007433(11)181213
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVOCSN-VC PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown